# SDR MWEA99306

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug MD-88
- Aircraft serial: 48029
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 291272712000
- Condition: Corroded
- Location: Bs 1361
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HEAVY CORROSION ON LONGERON 24R AT STATION 1361.  MTC FABRICATED AND INSTALLED NEW LONGERON.
